# SDR FDEA201111174944

- Difficulty date: November 17, 2011
- Submitted: November 17, 2011
- Operation: Air carrier
- Aircraft: N746FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 688
- Aircraft time: 50,508 hours, 17,704 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: A5398675021400
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSIDE TAIL COMPARTMENT ADJACENT TO ACCESS DOOR BETWEEN FR 85 AND 86 AT STR 33R  WEB PANEL IS DEFORMED.  R & R WEB & STRAP IN TAIL COMPARTMENT BETWEEN FRAME 85 & 86 AT STR 33R IAW SRM 51-40-21, 51-40-44 & 51-42-10, PARA 5A & 6A. REPROTECTED IAW SRM 51-23-10 & 51-75-10 PG 206.
